MathSciNet Relay Station
MathSciNet bibliographic data
MR518232 30C75 (30F99 51M10)
Beardon, A. F.; Pommerenke, Ch. The Poincaré metric of plane domains. J. London Math. Soc. (2) 18 (1978), no. 3, 475–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement